Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 784560, 6 pages
http://dx.doi.org/10.1155/2013/784560
Research Article

Certain Properties of Multivalent Functions Associated with the Dziok-Srivastava Operator

Department of Mathematics, Faculty of Science, Fayoum 63514, Egypt

Received 11 October 2012; Accepted 26 October 2012

Academic Editor: Harold Benson

Copyright © 2013 T. M. Seoudy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. M. Seoudy, “Certain Properties of Multivalent Functions Associated with the Dziok-Srivastava Operator,” Journal of Mathematics, vol. 2013, Article ID 784560, 6 pages, 2013. https://doi.org/10.1155/2013/784560.